MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB; PISTON SYRINGE
Model Number 305272
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe integra 3ml w/ndl 22x1-1/2 rb had a needle retraction failure.The following information was provided by the initial reporter: material no:305272 batch no: 9142823.It was reported that the needle has never retracted after the injection.
 
Event or Problem Description
It was reported that syringe integra 3ml w/ndl 22x1-1/2 rb had a needle retraction failure.The following information was provided by the initial reporter: material no:305272, batch no: 9142823.It was reported that the needle has never retracted after the injection.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2020-12-11.H6: investigation summary two loose 3ml integra syringes and one opened blister pack from batch 9142823 (p/n 305272) were received and evaluated.It could not be determined if either syringe was manipulated.It was observed both syringes had the plunger rod in the bottom out position with the retraction mechanism not activated.The thumb rest was depressed on both syringes and the retraction mechanism functioned as expected with the cannula being concealed inside.No defects were observed.The reported defect was not identified in the samples received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10909576
Report Number1213809-2020-00843
Device Sequence Number19452316
Product Code MEG
UDI-Device Identifier30382903052722
UDI-Public30382903052722
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Model Number305272
Device Catalogue Number305272
Device Lot Number9142823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1